| Model Number |
WA4KA430 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rigid arthroscope exhibited cracked lens.The event occurred during maintenance.There were no reports of patient involvement.
Additional Manufacturer Narrative
E1 full name (initial reporter establishment name): (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Corrected fields: h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation a presumed cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.This report was sent in error as cracked lens would not cause or contribute to a death or a serious injury if it were to recur.
Event or Problem Description
No additional information received from the customer.